MAUDE Adverse Event Report: COOK INCORPORATED COOK SPECTRUM; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

COOK INCORPORATED COOK SPECTRUM; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number G21053
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/13/2018
Type of Reportable Event Malfunction
Event or Problem Description
When patient has having central venous catheter placed, the line when taken out of the packaging was kinked.Photo attached to this report.

Brand Name
COOK SPECTRUM
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
COOK INCORPORATED
750 daniels way
bloomington IN 47404
MDR Report Key7361476
Report Number7361476
Device Sequence Number113077
Product Code FOZ
UDI-Device Identifier00827002210530
UDI-Public(01)00827002210530
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/16/2018
Report Date (Section F) 03/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date12/31/2018
Device Model NumberG21053
Device Catalogue NumberC-UTLMY-701J-ABRM-CUSTOM-0018
Device Lot Number809616
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/16/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA03/16/2018